Uniqueness of positive solutions for a nonlinear elliptic system

Research output: Contribution to journalArticle

30 Citations (Scopus)

Abstract

In this paper we study the uniqueness of nontrivial positive solutions for the following second order nonlinear elliptic system: We prove that for sufficiently small β > 0, the above system has a unique nontrivial positive solution.

Original languageEnglish
Pages (from-to)555-567
Number of pages13
JournalNonlinear Differential Equations and Applications
Volume16
Issue number5
DOIs
Publication statusPublished - 2009 Oct 1
Externally publishedYes

Fingerprint

Nonlinear Elliptic Systems
Positive Solution
Uniqueness

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Uniqueness of positive solutions for a nonlinear elliptic system. / Ikoma, Norihisa.

In: Nonlinear Differential Equations and Applications, Vol. 16, No. 5, 01.10.2009, p. 555-567.

Research output: Contribution to journalArticle

@article{cd762f6ead7a4db09047432881b4b8fb,
title = "Uniqueness of positive solutions for a nonlinear elliptic system",
abstract = "In this paper we study the uniqueness of nontrivial positive solutions for the following second order nonlinear elliptic system: We prove that for sufficiently small β > 0, the above system has a unique nontrivial positive solution.",
author = "Norihisa Ikoma",
year = "2009",
month = "10",
day = "1",
doi = "10.1007/s00030-009-0017-x",
language = "English",
volume = "16",
pages = "555--567",
journal = "Nonlinear Differential Equations and Applications",
issn = "1021-9722",
publisher = "Birkhauser Verlag Basel",
number = "5",

}

TY - JOUR

T1 - Uniqueness of positive solutions for a nonlinear elliptic system

AU - Ikoma, Norihisa

PY - 2009/10/1

Y1 - 2009/10/1

N2 - In this paper we study the uniqueness of nontrivial positive solutions for the following second order nonlinear elliptic system: We prove that for sufficiently small β > 0, the above system has a unique nontrivial positive solution.

AB - In this paper we study the uniqueness of nontrivial positive solutions for the following second order nonlinear elliptic system: We prove that for sufficiently small β > 0, the above system has a unique nontrivial positive solution.

UR - http://www.scopus.com/inward/record.url?scp=70350364534&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70350364534&partnerID=8YFLogxK

U2 - 10.1007/s00030-009-0017-x

DO - 10.1007/s00030-009-0017-x

M3 - Article

VL - 16

SP - 555

EP - 567

JO - Nonlinear Differential Equations and Applications

JF - Nonlinear Differential Equations and Applications

SN - 1021-9722

IS - 5

ER -